# SDR CA020110008

- Difficulty date: January 9, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Condition: Cracked
- Location: Cockpit
- Part time: 14,422 hours, 13,444 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN)   DESCENDING THROUGH 14,000 FT THERE WAS AN ELECTRICAL FLASH FOLLOWED BY THE F/O'S WINDSHIELD "CRACKING / SHATTERING". THE WINDSHIELD HEAT WAS ON AT THE TIME.  R&R'D WINDSHIELD AND HEAT CONTROLLER ACCORDING TO AMM.
